Welcome! Log in or Register

Tesco Sinus Dual Relief Capsules

  • image
6 Reviews

Brand: Tesco / Type: Sinus relief capsules / Dosage Form: Capsules

  • Write a review >
    How do you rate the product overall? Rate it out of five by clicking on one of the hearts.
    What are the advantages and disadvantages? Use up to 10 bullet points.
    Write your reviews in your own words. 250 to 500 words
    Number of words:
    Write a concise and readable conclusion. The conclusion is also the title of the review.
    Number of words:
    Write your email adress here Write your email adress

    Your dooyooMiles Miles

    6 Reviews
    Sort by:
    • More +
      27.03.2013 23:22
      Very helpful
      (Rating)

      Advantages

      Disadvantages

      Good value and work well. Happy with these!

      Introduction:

      For the past couple of weeks I have been suffering with a terrible cold! With all the usual symptoms. I needed some more cold tablets and decided to give these a try as they were cheaper than other brands. I was in need of sinus relief and these seemed to be a good option and price.

      Price:

      I paid 60 pence for these, and this is very cheap compared to other branded products which were almost double the price. For your money you get 16 tablets, so if you take the recommended doses this pack will last a few days of continuous use! I think the price is great and it helps save pennies.

      Did it work?

      I have to say I was rather impressed with how these worked. I definately noticed a difference in how blocked up I was after taking the first dosage. It got rid of my headache quickly and I did feel a little less achey after a while. The tablets were easy to swallow and not too large. They are best taken with water. They may not be as strong as the leading brands and I think they take a little longer to actually work, but I was impressed with them. They did not completely relieve me of my cold but helps. I would advise you to buy branded more expensive capsules if you are suffering from a very bad cold. But for light relief these are perfect.

      Overall:

      I would recommend these to anyone who has a cold. They will help you with your symptoms and act as a very good pain killer. They are good for aches and pains associated with colds and flus. They also contain caffeine which I fell does brighten me up! These are excellent value and well worth a try. Thankyou for reading my review. These get 3 stars!!

      Comments

      Login or register to add comments
    • More +
      16.03.2012 20:42
      Very helpful
      (Rating)

      Advantages

      Disadvantages

      I wouldn't bother buying this product

      I have suffered with migraines on and off since I was a child but when I started to suffer from headaches last year I knew they weren't my normal migraines but they felt worse than a normal headache and I felt stuffed up with it. I was in my local Tesco store when I saw these tablets and seeing that they should be suitable I decided to give them a try, at 65p for a packet of 16 it was hardly a great loss if they didn't work.

      The tablets come in a small box about 3 inches x 2 inches, the front of the box displays the name of the product on a yellow and silvery background and an orange head outline. On the rear of the box it states

      "for the relief of the symptoms of cold and flu including nasal and sinus congestion and it's associated pressure and pain, headache, feverishness, catarrh and aches and pains"

      Each of the capsules contain Paracetamol 300mg ,Caffeine 25mg ,Phenylephrine Hydrochloride 5 mg. The doseage instructions are that adults and children over 12 can take 2 capsules every 4 to 6 hours but no more than 12 capsules in 24 hours.

      Inside the box there are two white plastic strips which are backed with silver foil, each strip holds 8 tablets and to take them you need to push them through the foil which is easy to do and they break through the foil without a problem. The capsules are green and yellow in colour and being capsules rather than tablets they are easy to swallow.

      I took a full packet of these tablets and didn't really feel much better for it, I don't think these tablets made me feel any better than Paracetamol would have on it's own, I still felt bunged up and I still had a very heavy headache. I wouldn't recommend these tablets and think they are cheap for the reason that they simply don't work any better than the Paracetamol alone which you can pick up at around 30p for 16 so is the cheaper option too.

      Comments

      Login or register to add comments
    • More +
      20.02.2012 21:08
      Very helpful
      (Rating)
      1 Comment

      Advantages

      Disadvantages

      see review

      I have been suffering from Winter illnesses for the last 6 weeks and after finally getting rid of a chest infection I had the most horrendous pain in my head and everything hurt on my face following a consuktation with the Doctor she recomended trying alternative remedys to antibotics so I hot footed it to Tesco to get medication.

      Cost and Stockist
      70p from Tesco available on the shelf and online.

      What are they?
      These tablets are designed to ease the pain related with sinus congestion, they help ease the pressure of the congestion and help to reduce the fever.

      Ease?
      These tablets come in a foil pop out back and each box contains 16 capsules and the dosage is 2 every 4-6 hours with water and I have to say even aching and swollen they were easy to swallow.

      Why buy?
      I am often cynical that cheaper products do not work as well however the differance between these and the leading brand is the level of paracetamol which as my Doctor had also advised to inhale menthal vicks in water and also use a nasal spray I felt the monetary saving was wise.

      Recomendation
      I have to say that for the price I paid these worked far better than Paracetamol alone and also seemed to aleviate my symptoms I would buy these again if I have the misfourtune to have sinus congestion at 25% cheaper than the leading brand every penny helps.

      Comments

      Login or register to add comments
      • More +
        22.01.2012 14:21
        Very helpful
        (Rating)

        Advantages

        Disadvantages

        not worth a try

        As has become rather inevitable in recent years, I recently succumbed to a winter cold. This left me with various symptoms, including a terrible blocked nose and sinuses. Looking for some relief, I purchased a packet of Sinus Dual Relief Capsules from Tesco. A packet of 16 capsules cost me 70p, which was less than half the price of the branded capsules next to them on the shelf.

        The packaging is as you would expect for medications of this sort. The outer box is made of cardboard and contains information of the necessary dosage, ingredients and a picture of the capsules and a drawing of a head (breathing easily!). Inside the box are two plastic trays, each containing 8 capsules, with a foil backing through which you need to pop the capsules out.

        The capsules are a long, rounded shape and are brightly coloured - half green and half yellow. Each capsule contains 300mg Paracetamol, 25mg Caffeine and 5mg Phenylephrine Hydrochloride. The tablets are fore the relief of symptoms of cold and flu - nasal and sinus congestion, headaches and aches and pains.

        I found the capsules quite easy to swallow with water. After taking the tablets, it took about half an hour before I could feel any effects. My nose did clear slightly and I found it easier to breathe but there seemed little effect of other symptoms of my cold - my headache remained. My nose was only noticeably clearer for up to an hour and then it returned to being blocked. The recommended dosage of these tablets is 2 capsules every 4-6 hours for adults and children over 12. Clearly, this dosage meant that my symptoms were only relieved temporarily and these had very little impact on how I was feeling generally as my symptoms returned so quickly. Also, as these contain paracetamol, you have to be careful with what other remedies you take so I couldn't take anything else to relieve my symptoms.

        Overall, these capsules only seem to provide very temporary relief from a blocked nose and sinuses. They had very little effect for me and how I was feeling and I will definitely spend a little bit more and buy a branded variety next time as it seems you get what you pay for here.

        Comments

        Login or register to add comments
      • More +
        08.01.2012 11:28
        Very helpful
        (Rating)
        6 Comments

        Advantages

        Disadvantages

        A product that failed to work, did not even help with a mild headache.

        Yes I'm back with another failed product on by journey to make myself well. I was struck with my third head cold; I couldn't find my trusted Sudafed so I just grabbed anything. This turned out to be a huge mistake!

        Tesco Sinus Dual Relief Capsules:

        'For the relief of the symptoms of colds and flu including nasal and sinus congestion and its associated pressure pain, headache, feverishness, catarrh, aches and pains'

        My Findings:

        Right now I'm rather fed up with being 'under the weather' so when I come across a product that is hopefully there to help and fails massively it rather bugs me! My advice would be never buy this product!

        This product comes in a pack of 16 capsules which is 8 doses all together it advices you to take 2 caplets every 4 to 6 hours. Me personally I took the option of every 4 hours, I know most medicines don't work as soon as you take them so I was hoping by my second dose I would feel some benefit. Like my headache being a little easier maybe? But nothing at all, I feel no difference what so ever.

        I carried on taken these every 4 hours praying that they would start to do as they claim to do so, however I came to the end of the pack with no eases of my symptoms what so ever. Infact the following day I was worse, I have come across products that have been lousy before but this really is the worse going.

        The tablets are very easy to swallow as they small and oblong they have a colour casing of green and yellow. It states that there is caffeine within this product but I still felt sleepy all while I have taking this product.

        Packaging is basic with 'Sinus Dual Relief' in large black letters on the front of the box, which was what caught my eye. You have you cardboard box case then the capsules come in two sleeves of 8 capsules which you just pop out when you need to take them. I found it very flimsy and a child would have no problem in getting them out the package, so keeping them far out of reach just in case is a must.

        Price and Availability:

        As these are a Tesco branded product you can only purchase them from Tesco's or via the Tesco's web site. They cost me around 70p so they were very cheap; I guess you get what you pay for.

        Overall:

        A pointless product to take doesn't do anything it claims to do so, as you can guess I certainly do not recommend these. I personally think they are a complete was of money, I know there only cheap anyway but that isn't the point products sold should be items that work.

        No stars from me! (have to mark as one star)

        Thanks for reading.

        Additional Information:

        From back of pack,Each capsule contains ,Paracetamol 300mg ,Caffeine 25mg ,Phenylephrine Hydrochloride 5 mg


        Suitable for 12 years plus.


        www.tesco.com/groceries/Product/Details/​?id=261023844

        Comments

        Login or register to add comments
        • More +
          05.04.2011 16:11
          Very helpful
          (Rating)
          2 Comments

          Advantages

          Disadvantages

          I still felt crap after taking these!

          Of late I have really been stuffed up, finding it hard to breath with a rather sore nose area that helps to give me a headache. I ran out of my usual Asda Sinus relief capsules and at the time of realising I was in Tesco and spotted these at the same price for 16 of the Asda ones and decided to give them a try (60p a pack!).

          The Packaging:

          The capsules come in white plastic and foil backed trays, (2 of them) and they easily pop out of those. They come within a yellow and white squarish box with a yellow mans face shown with a glow to his nose and we are told that they are Tesco Sinus Dual Relief Capsules 'Decongestant for catarrh blocked nose and sinuses' and that they contain Paracetamol, Caffeine and Phenylephrine and that there are 16 capsules in the box (and the only size I spotted these available to purchase in by the way). Other information on the box includes being told a bit about the product and dosage advice and warnings are given, the ingredients are listed and contact details for Tesco are clearly laid out. Inside with the trays within the box you get a leaflet and on that your told much the same information really as on the box. Nice, informative packaging this is and I like the fact that on the foil on the plastic trays we are clearly told what they are and who they are by so you can discard the box but not get them mixed up with other medication.

          A Bit About The Product According To The Infomraion On The Back Of The Box:

          For the relief of the symptoms of colds and flu including nasal and sinus congestion and its associated pressure and pain, headache, feverishness, cattarrh, aches and pains.

          Dosage:

          Adults, the elderly and children over 12 years: 2 Capsules to be swallowed with water every 4-6 hours, as required.
          Do not take more than 12 capsules in any 24 hour period.
          Do not give to children under 12 years of age.

          Taking Them:

          Well all you do with these bright yellow and green largish capsules is swallow them down with a drink which is easy to do so as they are plastic coated. They slide down the throat with complete ease even though I wouldn't call them small and of course providing your 12 years of age you take two per dose around every 4 hours until the symptoms ease off and you no longer feel the need to take them.

          However I found these useless for me to be perfectly honest with you. I had headaches, aches and pains, a sore throat and a stuffy nose and after taking a couple of doses of these I still had the same ailements after taking them as before...yep they are useless!

          Containing 300mg of paracetamol, 25g of caffeine and 5mg of Phenylephrine Hydrochloride (per capsule) you would thing they would at least banish a headache...but no even after taking 4 capsules in 6 hours, I simply felt the same!

          Only available in Tesco stores.

          This review is also posted on Ciao under this same username.

          Comments

          Login or register to add comments